Seiberg-Witten Floer homology and symplectic forms on \(S^1 \times M^3\)

DSpace/Manakin Repository

Seiberg-Witten Floer homology and symplectic forms on \(S^1 \times M^3\)

Citable link to this page

. . . . . .

Title: Seiberg-Witten Floer homology and symplectic forms on \(S^1 \times M^3\)
Author: Taubes, Clifford H.; Kutluhan, Cagatay

Note: Order does not necessarily reflect citation order of authors.

Citation: Kutluhan, Cagatay, and Clifford Taubes. 2009. Seiberg-Witten Floer homology and symplectic forms on \(S^1 \times M^3\). Geometry Topology 13(1): 493-525.
Full Text & Related Files:
Abstract: Let \(M\) be a closed, connected, orientable 3-manifold. The purpose of this paper is to study the Seiberg-Witten Floer homology of \(M\) given that \(S^1 \times M\) admits a symplectic form.
Published Version: doi://10.2140/gt.2009.13.493
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:5351551

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7262]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters